# SDR FDEA202106071459

- Difficulty date: June 7, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 76,596 hours, 20,997 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39548
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING Ï¿½ FIXED LEADING EDGE RIB DOUBLER AT XOS 789 FOUND CRACK. CRACKED RIB DOUBLER REMOVED AS PER SRM 51-31-01-0G AND FABRICATED DOUBLER PER   DOUGLAS DRAWING ARB3954 REVISION K. INSTALLED FABRICATED DOUBLER AT RIGHT WING   FIXED LEADING EDGE AT XOS 789 AS PER SRM 51-33-01-0G. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
